# SDR REXA97171

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 3425 · Integrated Flight System
- Part: Circuit Breaker
- Condition: Popped
- Location: Rt Efis System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO RAMP WITH RT EFIS SYSTEM INOP.  RETURNED TO RAMP AND FOUND CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER, OPS CHECK GOOD.  (M)
